# SDR QXEA200700046

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,560 hours, 28,093 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hyd Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2284, NR 2 STANDBY HYDRAULIC PRESSURE INOP, STANDBY HYDRAULIC PRESSURE INDICATOR INOP.  MAINTENANCE REPAIRED WIRE SHIELDING AT NR 2 STANDBY PUMP PRESSURE TRANSDUCER.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
